MathSciNet Relay Station
MathSciNet bibliographic data
MR1627777 (99j:11060) 11G05 (11Y50)
Cremona, J. E.; Serf, P. Computing the rank of elliptic curves over real quadratic number fields of class number $1$. Math. Comp. 68 (1999), no. 227, 1187–1200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement